Paracetamol 250mg

Antipyretic

Paracetamol 250mg

  •   26/05/2024 00:42:00
  •   Viewed: 39
  •   Feedback: 0
Paracetamol is an effective analgesic and antipyretic drug. The drug acts on the thermoregulatory center in the hypothalamus, causing antipyresis by increasing heat loss through vasodilation and increasing peripheral blood flow, thereby reducing body temperature in feverish individuals, but rarely reducing normal body temperature and pain by raising the pain threshold.
Alanboss XL 10 alfuzosin hydrochloride 10mg

Urinary

Alanboss XL 10 alfuzosin hydrochloride 10mg

  •   15/05/2024 10:50:00
  •   Viewed: 49
  •   Feedback: 0
Treatment of moderate to severe functional symptoms of benign prostatic hyperplasia. Complementary treatment of acute urinary retention must place a urinary catheter due to benign prostatic hyperplasia.
Nifin 200 Tabs Cefpodoxime 200mg

Antibiotic

NIFIN 200 TABS Cefpodoxime 200mg

  •   14/05/2024 09:08:00
  •   Viewed: 60
  •   Feedback: 0
Nifin 200 Tabs is used in the treatment of pneumonia, tonsillitis, sinusitis, urinary and skin and soft tissue infections. Medicines that require a prescription from a doctor or pharmacist.
Gofen 400 Clearcap

Antipyretic

GOFEN 400 antipyretic, analgesic, anti-inflammatory medicine

  •   13/05/2024 09:48:00
  •   Viewed: 60
  •   Feedback: 0
Gofen has the active ingredient Ibuprofen 400mg. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID), a class of propionic acid derivatives. Ibuprofen, like other non-steroidal anti-inflammatory drugs, has analgesic, antipyretic and anti-inflammatory effects.
You did not use the site, Click here to remain logged. Timeout: 60 second